MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? PS INSERT SIZE 4 STANDARD 12MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? PS INSERT SIZE 4 STANDARD 12MM RIGH; KNEE COMPONENT
Model Number EIP4S12R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, during operation, insert cannot be assembled.Surgeon changed a thicker one to continue.It's suspected by the surgeon the failure was caused due to the insert.Surgery extended more than 30 minutes.
 
Additional Manufacturer Narrative
Void report: initially, a delay of more than 30 min was reported.Additional information from reporter on 12/15 indicated that the delay was of 20 min.Therefore, no serious injury has occurred.

Brand Name
EVOLUTION® MP? PS INSERT SIZE 4 STANDARD 12MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12908592
Report Number3010536692-2021-00572
Device Sequence Number4982351
Product Code HRY
UDI-Device IdentifierM684EIP4S12R1
UDI-PublicM684EIP4S12R1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEIP4S12R
Device Catalogue NumberEIP4S12R
Device Lot Number1656980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown